# SDR CA040714001

- Difficulty date: July 7, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,180 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4AM
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE THE FUEL PUMP WAS NOTED AS LEAKING FUEL. THIS PUMP IS NOT COVERED BY THE AD 2003-14-03 AS IT IS MODIFIED.  PUMP REPLACED BEFORE FURTHER FLIGHT.
